# SDR R61A20100364

- Difficulty date: July 29, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000173
- Aircraft time: 5,566 hours, 3,939 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN CABIN DURING CLIMB OUT OF MKE AND RETURNED TO FIELD AND LANDED AT MKE WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND ACM NR 2 TO BE AT FAULT, PLACED ON MEL 21-51-00-1, AND THE A/C WAS THEN RETURNED TO SERVICE.
